Differential and Integral Equations

Critical Ostrovskiy-type equation on a half-line

Elena I. Kaikina

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We consider the initial-boundary-value problem for the Ostrovskiy type equation on a half-line. We study traditionally important problems of a theory of nonlinear partial differential equations, such as global in time existence of solutions to the initial-boundary-value problem and the asymptotic behavior of solutions for large time in the critical case, when the time decay of the nonlinearity has the same rate as that of the linear part of the equation.

Article information

Source
Differential Integral Equations Volume 22, Number 1/2 (2009), 69-98.

Dates
First available in Project Euclid: 20 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356038555

Mathematical Reviews number (MathSciNet)
MR2483013

Zentralblatt MATH identifier
1240.35243

Subjects
Primary: 35Q35: PDEs in connection with fluid mechanics

Citation

Kaikina, Elena I. Critical Ostrovskiy-type equation on a half-line. Differential Integral Equations 22 (2009), no. 1/2, 69--98. https://projecteuclid.org/euclid.die/1356038555.


Export citation